Eine Hermitesche Rekursionsformel.

R. Lauffer

Jahresbericht der Deutschen Mathematiker-Vereinigung (1952)

  • Volume: 55, page 68-69
  • ISSN: 0012-0456; 1869-7135

How to cite


Lauffer, R.. "Eine Hermitesche Rekursionsformel.." Jahresbericht der Deutschen Mathematiker-Vereinigung 55 (1952): 68-69. <http://eudml.org/doc/146361>.

author = {Lauffer, R.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {differentiation and integration},
language = {ger},
pages = {68-69},
title = {Eine Hermitesche Rekursionsformel.},
url = {http://eudml.org/doc/146361},
volume = {55},
year = {1952},

AU - Lauffer, R.
TI - Eine Hermitesche Rekursionsformel.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1952
VL - 55
SP - 68
EP - 69
LA - ger
KW - differentiation and integration
UR - http://eudml.org/doc/146361
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.